Sponsored by
[ Events ]

Activity Search
Sort out
Annual Meeting of International Consortium of Chinese Mathematicians

Poster : events_1_1921811032240152262.jpg

December 27 - 29, 2018

The Forum, GIS NTU Convention Center


The International Consortium of Chinese Mathematicians (ICCM) will hold the second ICCM annual meeting at National Taiwan University from Dec. 27th to Dec. 29th, 2018. This session of ICCM is jointly hosted by the Yau Mathematical Sciences Center (YMSC) at Tsinghua University, National Center for Theoretical Sciences (NCTS), the Institute of Mathematics of Academia Sinica and Shing-Tung Yau Center at National Chiao Tung University. It is expected that about 300 participants will attend the annual meeting of ICCM 2018. The activities of ICCM annual meetings include academic talks, prize presentations, reports and discussions of ICCM matters.

Winners of the second ICCM 2018 Best Paper Award, thirty medals with equalty are expected to be awarded on the first day of annual meeting of ICCM 2018. In the next 3 days, there will be about 25 plenary lectures and 75 invited lectures to be arranged at NCTS. It will bring Chinese and overseas mathematicians together to discuss the latest research developments in pure and applied mathematics.

The establishment of ICCM was announced in Beijing in August 2016 by a large number of famous Chinese mathematicians. This organization consists of mathematicians of Chinese descent who are spread all around the world. The organization’s major function is to promote and advance mathematics within the extended Chinese community and to build good relationships between Chinese mathematicians and other mathematicians throughout the world. The International Consortium of Chinese Mathematicians shall hold an annual meeting every year. For every three years, the annual meeting is expanded to a large meeting called The International Congress of Chinese Mathematicians. The location of the ICCM annual meetings will rotate among different cities in the Mainland, Taiwan, Hong Kong and Macau.

ICCM Photo Download:(click here, please)

Public talk poster Dowoload (click here,please)

Distinguished lecture poster Download (click here,please)

Scientific committee:

1      Ching-Li Chai (Uiversity of Pennsylvania)  

2      Jungkai Chen (National Taiwan University)

3      Shiu-Yuen Cheng (Tsinghua University)

4      Shun-Jen Cheng (Academia Sinica)

5      Thomas Hou (California Institute of Technology)

6      Yng-Ing Lee (National Taiwan University)    

7      Conan Leung (The Chinese University of Hong Kong)    

8      Jun Li (Stanford University)

9      Si Li (Tsinghua University)

10    Wen-Wei Lin (National Chiao-Tung University)    

11    Chin-Lung Wang (National Taiwan University) 

12    Mu-Tao Wang (Columbia University)   

13    Jie Xiao (Tsinghua University)

14    Zhouping Xin (The Chinese University of Hong Kong)    

15    Horng-Tzer Yau (Harvard University)

16    Shing-Tung Yau (Harvard University)

17    Jing Yu (National Taiwan University)   

18    Xiping Zhu (Sun Yat-sen University)    

Local Committee:

1.Shu-Cheng Chang (National Taiwan University)

2.Jungkai Chen (National Taiwan University)

3.Shun-Jen Cheng (Institute of Mathematics Academia Sinica)

4.Chin-Yu Hsiao (Institute of Mathematics Academia Sinica)

5.Ming-Chih Lai (National Chiao Tung University)

6.Ching Hung Lam (Institute of Mathematics Academia Sinica)

7.Chun-Chi Lin (National Taiwan Normal University)

8.Tai-Chia Lin (National Taiwan University)

9.Wen-Wei Lin (National Chiao Tung University)

10.Chun-Yen Shen (National Taiwan University)

11.Mao-Pei Tsui (National Taiwan University)

2018 ICCM BEST PAPER AWARD – Awardee list


The Chinese University of Hong Kong, Shenzhen, H.L. TU Best Paper Award in Applied Mathematics

  1. Paul Bourgade, Laszlo Erdos, Horng-Tzer Yau and Jun Yin,  Fixed energy universality for generalized wigner matrices, communications on pure and applied mathematics, 69 (2016), Issue10, 1815-1881, mathscidoc: 1608.28003 

The Chinese University of Hong Kong, Shenzhen, H.L. TU Best Paper Award in Applied Mathematics

  1. Dimitar Jetchev, Christopher Skinner and Xin Wan, The Birch and Swinnerton-Dyer formula for elliptic curves of analytic rank one, Cambridge Journal of Mathematics, 5 (2017), Number 3, 369–434, mathscidoc: 1703.24005

Best Paper Award

  1. Huanchen Bao and Weiqiang Wang, Canonical bases arising from quantum symmetric pairs, Inventiones Mathematicae, 213 (2018), no. 3, 1099–1177, mathscidoc: 1804.2900
  2. Zhijie Chen, Ting-Jung Kuo, Chang-Shou Lin and Chin-Lung Wang, Green function, Painleve VI equation, and Eisenstein series of weight one, Journal of Differential Geometry, 208 (2018), 185-241, mathscidoc: 1608.08002
  3. Fuquan Fang, Karsten Grove and Gudlaugur Thorbergsson, Tits geometry and positive curvature, Acta Mathematica, 218 (2017), no. 1, 1–53, mathscidoc: 1803.43001
  4. Xuhua He, Geometric and homological properties of affine Deligne-Lusztig varieties, Ann of Math., 179 (2014), Issue 1, 367-404, mathscidoc: 1803.07001
  5. Simon Brendle, Pei-Ken Hung and Mu-Tao Wang, A Minkowski type inequality for hypersurfaces in the AntideSit-ter- Schwarzschild manifold, Comm. Pure Appl. Math, 69 (2016), 124-144, mathscidoc: 1608.10034
  6. Semyon Dyatlov and Long Jin, Semi-classical measures on hyperbolic surfaces have full support, Acta Math, 220 (2018), No. 2, 297–339, mathscidoc:1808.03001
  7. Junbin Li and Pin Yu, Construction of Cauchy data of vacuum Einstein field equations evolving to black holes, Ann. of Math. (2), 181(2015), no. 2, 699–768, mathscidoc: 1608.10013
  8. Ryan E. Grady, Qin Li and Si Li, Batalin-Vilkovisky quantization and the algebraic index, Adv. Math. 317 (2017), 575-639, mathscidoc: 1806.22001
  9. Bong Lian and Shing-Tung Yau, Period Integrals of CY and General Type Complete Intersections, Invent. Math., 191 (2013), 1, 35-89, mathscidoc: 1608.01020
  10. Pierre Degond, Amic Frouvelle and Jian-Guo Liu, Macroscopic limits and phase transition in a system of self-propelled particles, Journal of Nonlinear Science, 23 (2013), 427–456, mathscidoc: 1702.22005
  11. Arthur M. Jaffe and Zhengwei Liu, Mathematical picture language program, Proc. Natl. Acad. Sci. USA 115 (2018), no. 1, 81–86, mathscidoc: 1806.13001
  12. Peng Shan, Michela Varagnolo and Eric Vasserot, On the center of quiver Hecke algebras, Duke Math Journal, 166 (2017), No. 6, 1005-1101, mathscidoc: 1806.17001
  13. Ye Tian, Congruent numbers and Heegner points, Camb. J. Math. 2 (2014), no. 1, 117–161, mathscidoc: 1705.24003
  14. Yuan-Pin Lee, Hui-Wen Lin and Chin-Lung Wang, Towards A+B theory in conifold transitions for Calabi-Yau threefolds, Jour. Diff. Geom, 110 (2018), Number 3, 495-541 2018, mathscidoc: 1610.01006
  15. Hao Wu, Alternating ARM exponents for the critical planar ising model, The Annals of Probability, 46 (2018), no. 5, 2863–2907, mathscidoc: 1802.22002
  16. Weiwei Wu, Exact lagrangians in a_n-singularities, Math. Ann, 359 (2014), 153-168, mathscidoc: 1703.34002
  17. Damin Wu and Shing-Tung Yau, Negative holomorphic sectional curvature and positive canonical bundle, Invent. Math., 204 (2016), 595-604, mathscidoc: 1610.10017
  18. T. Tony Cai, Zongming Ma and Yihong Wu, Sparse PCA: Optimal rates and adaptive estimation, The Annals of Statistics, 41 (2013), no. 6, 3074–3110, mathscidoc: 1706.33001
  19. Guozhen Wang and Zhouli Xu, The triviality of the 61-stem in stable homotopy groups of spheres, Annals of Math, 186 (2017), no. 2, 501–580, mathscidoc: 1705.02002
  20. Alex Blumenthal, Jinxin Xue and Lai-Sang Young, Lyapunov exponents for random perturbations of some area-preserving maps including the standard map, Ann. of Math. (2) 185 (2017), no. 1, 285–310,  mathscidoc: 1703.11002
  21. XiaokuiYang, RC-positivity, rational connectedness and Yau’s conjecture, Cambridge Journal of Math, 6 (2018), no. 2, 183–212, mathscidoc: 1708.01002
  22. Yu Wang, Jinshan Zeng, Zhimin Peng, Xiangyu Chang and Zongben Xu, Linear convergence of adaptively iterative thresholding algorithms for compressed sensing, IEEE,Trans. Signal Process. 63 (2015), no. 11, 2957–2971, mathscidoc: 1701.27011
  23. Qian Lin, Zhigen Zhao and Jun Liu, On consistency and sparsity for sliced inverse regression in high dimensions, Ann. Statist.,  46 (2018), no. 2, 580–610, mathscidoc: 1701.333182
  24. Binyong Sun and Chenbo Zhu, Conservation relations for the local theta correspondence, Journal of AMS, 28 (2015), no. 4, 939-983, mathscidoc: 1705.30002
  25. Qian Lin, Zhigen Zhao and Jun Liu, On consistency and sparsity for sliced inverse regression in high dimensions, Ann. Statist.,  46 (2018), no. 2, 580–610, mathscidoc: 1701.333182
  26. Binyong Sun and Chenbo Zhu, Conservation relations for the local theta correspondence, Journal of AMS, 28 (2015), no. 4, 939-983, mathscidoc: 1705.30002

ICCM Website link:(click here, please)








Contact: Peggy Lee (peggylee@ncts.tw)

Poster: events_1_1921811032240152262.jpg

  back to list

 (C) 2020 National Center for Theoretical Sciences